# SDR CA150414005

- Difficulty date: April 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 525A
- Aircraft time: 879 hours
- Engine: Wilint FJ443A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Part number: 631431011
- Condition: Chafed
- Location: De-Ice
- Part time: 908 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON VISUAL INSPECTION OF EMPANAGE TAIL SECTION, IT WAS NOTED THAT THE DE-ICE LINE WAS MOUNTED IN SUCH A FASHION THAT IT WAS RUBBING AGAINST THE LIGHTNING HOLE. THE LINE WAS CHAFED AND RENDERED UNSERVICEABLE.
